# SDR QXEA2024042400110

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N659QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000947
- Aircraft time: 1,885 hours, 1,522 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF SFO THRU 16,000 FT: MASTER CAUTION "FWD CARGO DOOR OPEN" ON EICAS. NORMAL PRESSURIZATION RETURNED TO SFO. ON STATUS PAGE DOOR STATUS INVALID. (DOOR POSITION INDICATIONS ON MFD AND ASSOCIATED EICAS MESSAGES – CARGO COMPARTMENT DOORS). DEFERRED. MEL 52-70-00B.
